# SDR FDEA201110224621

- Difficulty date: October 22, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 64,944 hours, 14,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 2058
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT TEST FAILS, GET EMER LT BAT 1 ALERT DURING  TEST.  R & R EMERERGENCY LIGHTING BATTERY POWER SUPPLY REF MM 33-51-01-4-0.  OK FOR SERVICE.
